# SDR ASAA2017042520531

- Difficulty date: April 25, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,207 hours, 2,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2998
- Condition: Failed
- Location: Left
- Part time: 49,715 hours, 19,372 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 3,5000 FEET LEFT PACK LIGHT ILLUMINATED. RESET LEFT PACK IAW QRH. PACK LIGHT EXTINGUISHED. THIS SEQUENCE WAS REPEATED 3 MORE TIMES SO WE SHUT DOWN LEFT PACK. LEFT PACK TEMP GOT TO 60 DEGREES COMPARED WITH 10 DEGREES FOR RIGHT PACK. ACFT GROUNDED. REMOVED THE LT AIR CYCLE MACHINE IAW AMM 21-51-04-000-802-002. COMPLETED INSTALL OF ACM IAW AMM 21-51-04-400-802-002.  BITE CHECK/LEAK CHECK GOOD. COMPLETED INSTALL CHECK OF LT PFC SHUTOFF VALVE IAW AMM 21-51-01-400-805-002, STEPS G&H, INSTALL TESTED GOOD.
